Characterization of Oblique Dual Frame Pairs

Publication: Research - peer-reviewJournal article – Annual report year: 2006

View graph of relations

Given a frame for a subspace W of a Hilbert space H, we consider all possible families of oblique dual frame vectors on an appropriately chosen subspace V. In place of the standard description, which involves computing the pseudoinverse of the frame operator, we develop an alternative characterization which in some cases can be computationally more efficient. We first treat the case of a general frame on an arbitrary Hilbert space, and then specialize the results to shift-invariant frames with multiple generators. In particular, we present explicit versions of our general conditions for the case of shift-invariant spaces with a single generator. The theory is also adapted to the standard frame setting in which the original and dual frames are defined on the same space. Copyright (C) 2006 Hindawi Publishing Corporation. All rights reserved.
Original languageEnglish
JournalEurasip Journal on Applied Signal Processing
Publication date27 Apr 2006
Pages1-11
ISSN1110-8657
DOIs
StatePublished

Bibliographical note

Article ID 92674

CitationsWeb of Science® Times Cited: 1
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2689158